# SDR CALA2021121502373

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta365rbl46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 0200-0223, FLOOR SUPPORT STRUCTURE AT STA 365 RBL 46 FOUND TO BE CORRODED. BLENDED CORROSION IAW B757 SRM 53-00-51-1A-1 FOUND TO BE OUT OF LIMITS, INSTALLED NEW FLOOR SUPPORT BEAM IAW B757 SRM 51-40-02 P AR 7 ADD EMP:V921495
